# SDR 04FDEA01613

- Difficulty date: December 1, 2003
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46616
- Aircraft time: 76,070 hours, 30,433 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER - CONSTANT SECTION SKIN PANELS CRACKED.  PANELS REPLACEMENT PER SB 55-16 IAW FEDEX EA 8-5510-72224 (REF FEDEX NRC N0410)  REPLACED PANELS: ALC7205-1, ALC7206-1, ALC7207-1, ALC7208-1.
